# SDR SWAA2024071899352

- Difficulty date: June 8, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 56,686 hours, 31,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS400 AND STR26L FWD CARGO COMPARTMENT 2024-376548<[01] REPLACED ANGLE - CLIP LOCATED BS400 AND STR26L FWD CARGO COMPARTMEN IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02-0G-0 AND DWG 143A7505 (SHEET 2) REV. B. SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED   SEE INDIVIDUAL SIGN OFF BELOW
